# SDR CALA2025050504456

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 76,472 hours, 28,476 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A375018
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE WIGGLE PLATES HAVE CRACKS.  REMOVED AND REPLACED WIGGLE PLATE PER ECRA NO. 5720-03526 CREATED ESFR REMOVED AND REPLACED WIGGLE PLATE PER ECRA #5720-03526.
